# SDR HAL96018

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICBG
- Make and model: Doug DC-9-51
- Aircraft serial: 47742
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Eyebolt
- Part number: VTA03440
- Condition: Failed
- Location: Lt Le Slat Act
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

HNL - FLT 564 - WHEN SELECTING SLATS AND FLAPS 50-250 KIAS, AIRPLANE ROLLS ABRUPTLY TO THE RIGHT AND THEN LEFT.  MUST BE THEN FLOWN TO STRAIGHT AND LEVEL.  AIRCRAFT REACTS NORMALLY TO ALL ADDITIONAL FLAP SETTINGS.  FOUND LEFT BOTTOM SLAT LOWER ACTUATOR EYEBOLT FAILED.  REPLACED LOWER ACTUATOR EYEBOLT.  ADJUSTED AND OPERATIONAL CHECK OK IAW MM CHAPTER 27-80-5.  (X)
